# SDR P5CA9701432

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

WARNING LIGHT FOR  LOWER AFT CARGO DOOR ILLUMINATED AFTER TAKEOFF.  DUMPED FUEL AND RETURNED TO DEPARTURE STATION WITH LIGHT EXTINGUISHING WHEN LANDING GEAR EXTENDED.  INSPECTED DOOR WITH NO DEFECTS NOTED.  CHECKED AND ADJUSTED DOOR SWITCHES PER BAC MM 52-71-00 AND OPERATIONAL CHECK NORMAL.
